# SDR ASAA2018122417517

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,919 hours, 5,929 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAIL ANNUNCIATION IS DISPLAYED ON HF #1 IN TUNING WINDOW. GROUNDED - YES. PERFORMED BITE TEST OF THE HF#1 SYSTEM. NO FAULTS. PERFORMED OPERATION TEST OF THE HF SYSTEM IAW B737-900 AMM 23-11-00. GROUND VERIFICATION TEST IS GOOD.
